# SDR SWI2023F00097

- Difficulty date: May 12, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ATTACHED TO FS202 BULKHEAD IN HYD COMPARTMENT AREA IS APPEARS CRACKED (MARKED)     (C-CHECK RO 6/25/2023)     REMOVED AND INSTALLED NEW REPLACEMENT BRACKET ATTACHED TO FS202 BULKHEAD IN HYD COMPARTMENT.REF CRJ200 SRM 51-42-21,DWG NO:600-33042 REV AB. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
